Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Combinatorial homotopy. I


Author: J. H. C. Whitehead
Journal: Bull. Amer. Math. Soc. 55 (1949), 213-245
DOI: https://doi.org/10.1090/S0002-9904-1949-09175-9
Part II: Bull. Amer. Math. Soc., Volume 55, Number 5 (1949), 453--496
MathSciNet review: 0030759
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. C. Whitehead, Proc. London Math. Soc. vol. 45 (1939) pp. 243-327.
  • 2. J. H. C. Whitehead, Ann. of Math. vol. 42 (1941) pp. 409-428. MR 4123
  • 3. J. H. C. Whitehead, Ann. of Math. vol. 42 (1941) pp. 1197-1239. MR 5352
  • 4. J. H. C. Whitehead, Proc. London Math. Soc. vol. 48 (1945) pp. 243-291. MR 12226
  • 5. J. H. C. Whitehead, On simply connected, 4-dimensional polyhedra, Comment. Math. Helv. vol. 22 (1949) pp. 48-92. MR 29171
  • 6. J. H. C. Whitehead, On the homotopy type of ANR's, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1133-1145. MR 29504
  • 7. J. H. C. Whitehead, Note on a theorem due to Borsuk, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1125-1132. MR 29503
  • 8. K. Reidemeister, Topologie der Polyeder, Leipzig, 1938.
  • 9. R. H. Fox, Ann. of Math. vol. 42 (1941) pp. 333-370. MR 4108
  • 10. R. H. Fox, Ann. of Math. vol. 44 (1943) pp. 40-50.
  • 11. N. E. Steenrod, Ann. of Math. vol. 48 (1947) pp. 290-320. MR 22071
  • 12. S. Eilenberg, Fund. Math. vol. 32 (1939) pp. 167-175.
  • 13. S. Eilenberg, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 378-417. MR 21313
  • 14. S. Eilenberg and N. E. Steenrod, Foundations of Algebraic topology, not yet published.
  • 15. W. Hurewicz, K. Akademie van Wetenschappen, Amsterdam, Proceedings vol. 38 (1935) pp. 521-528.
  • 16. W. Hurewicz, K. Akademie van Wetenschappen, Amsterdam, Proceedings vol. 39 (1936) pp. 215-224.
  • 17. H. Hopf, Comment. Math. Helv. vol. 14 (1942) pp. 257-309. MR 6510
  • 18. H. Hopf, Comment. Math. Helv. vol. 15 (1942) pp. 27-32. MR 7646
  • 19. H. Hopf, Comment. Math. Helv. vol. 17 (1945) pp. 307-326. MR 12544
  • 20. Claude Chevalley, Theory of Lie groups, Princeton, 1946.
  • 21. Charles Ehresmann, Bull. Soc. Math. France, vol. 72 (1944) pp. 27-54. MR 13315
  • 22. W. Hurewicz and N. E. Steenrod, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 60-64. MR 4122
  • 23. P. Alexandroff and H. Hopf, Topologie, Berlin, 1935; Also Ann Arbor, 1945.
  • 24. N. Bourbaki, Topologie générale, vol. 3, Paris, 1940.
  • 25. A. L. Blakers, Ann. of Math. vol. 49 (1948) pp. 428-461.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09175-9

American Mathematical Society